# SDR AALA202504283861

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N959XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8829
- Aircraft time: 15,575 hours, 4,082 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: E21327107
- Part serial: 13081
- Condition: Defective
- Location: Zone 700
- Part time: 15,575 hours, 4,082 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAXI OUT PILOT STOPPED ON TAXIWAY FOR TRAFFIC WENT TO THROTTLE UP AND AC WOULD NOT MOVE. PASSENGERS WERE DEPLANED ON THE TAXIWAY AND TRANSPORTED TO THE TERMINAL BY BUS. MAINTENANCE REPLACED THE BRAKE STERRING CONTROL UNIT 10GG (BSCU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-34.
